Bohr’s Inequality Revisited

Mićić Hot, Jadranka and Fujii, Masatoshi and Moslehian, Mohammad Sal (2012) Bohr’s Inequality Revisited. = Bohr’s Inequality Revisited. In: Nonlinear Analysis: Stability, Approximation, and Inequalities. Springer Series on Optimization and Its Applications Volume 68 . Springer, Berlin, Heidelberg and New York, pp. 279-290. ISBN 978-1-4614-3498-6

Full text not available from this repository.

Abstract

We survey several significant results on the Bohr inequality and presented its generalizations in some new approaches. These are some Bohr type inequalities of Hilbert space operators related to the matrix order and the Jensen inequality. An eigenvalue extension of Bohr’s inequality is discussed as well.

Item Type: Book Section
Keywords (Croatian): Bohr inequality, matrix approach, operator Jensen inequality
Subjects: NATURAL SCIENCES > Mathematics
TECHNICAL SCIENCE > Computing
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 11:35
Last Modified: 23 May 2017 11:28
URI: http://repozitorij.fsb.hr/id/eprint/6909

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata